Alert archive / Texas / Heat Advisories in 2016
Heat Advisory 2, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this heat advisory at Jun 15, 2016, 2:40 PM CDT for 12 counties in Texas. It took effect at Jun 16, 2016, 1:00 PM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2016, 2:40 PM CDT (19:40 UTC)
- In effect from
- Jun 16, 2016, 1:00 PM CDT
- Expired
- Jun 16, 2016, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
Counties Atascosa County, TX, Bastrop County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Karnes County, TX, Lavaca County, TX, Lee County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 44 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.7 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -286 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -116 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
450 WWUS74 KEWX 151940 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 240 PM CDT WED JUN 15 2016 TXZ193-194-207>209-221>225-161400- /O.NEW.KEWX.HT.Y.0002.160616T1800Z-160617T0000Z/ /O.CON.KEWX.HT.Y.0001.000000T0000Z-160616T0000Z/ BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES- DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN... LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETSVILLE 240 PM CDT WED JUN 15 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY. * TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. * IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ TXZ219-220-161400- /O.NEW.KEWX.HT.Y.0002.160616T1800Z-160617T0000Z/ FRIO-ATASCOSA- INCLUDING THE CITIES OF...PEARSALL...PLEASANTON 240 PM CDT WED JUN 15 2016 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY. * TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. * IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
4 follow-up statements
605 WWUS74 KEWX 152359 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 659 PM CDT WED JUN 15 2016 TXZ193-194-207>209-221>225-161000- /O.EXP.KEWX.HT.Y.0001.000000T0000Z-160616T0000Z/ /O.CON.KEWX.HT.Y.0002.160616T1800Z-160617T0000Z/ BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES- DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN... LOCKHART...LA GRANGE...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETSVILLE 659 PM CDT WED JUN 15 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY... * TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. * IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$ TXZ219-220-161000- /O.CON.KEWX.HT.Y.0002.160616T1800Z-160617T0000Z/ FRIO-ATASCOSA- INCLUDING THE CITIES OF...PEARSALL...PLEASANTON 659 PM CDT WED JUN 15 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY... * TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. * IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$
993 WWUS74 KEWX 160842 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 342 AM CDT THU JUN 16 2016 TXZ193-194-207>209-219>225-170000- /O.CON.KEWX.HT.Y.0002.160616T1800Z-160617T0000Z/ BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON- KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...SEGUIN... LOCKHART...LA GRANGE...PEARSALL...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETSVILLE 342 AM CDT THU JUN 16 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... * TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. * IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$
704 WWUS74 KEWX 162010 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 310 PM CDT THU JUN 16 2016 TXZ193-194-208-209-223>225-171900- /O.NEW.KEWX.HT.Y.0003.160617T1900Z-160617T2300Z/ /O.CON.KEWX.HT.Y.0002.000000T0000Z-160617T0000Z/ BASTROP-LEE-CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...LOCKHART... LA GRANGE...GONZALES...CUERO...HALLETSVILLE 310 PM CDT THU JUN 16 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 2 PM TO 6 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 6 PM CDT FRIDAY. A HEAT ADVISORY ALSO CONTINUES IN EFFECT THROUGH 7 PM THIS EVENING. * TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. * IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$ TXZ207-219>222-170000- /O.CON.KEWX.HT.Y.0002.000000T0000Z-160617T0000Z/ GUADALUPE-FRIO-ATASCOSA-WILSON-KARNES- INCLUDING THE CITIES OF...SEGUIN...PEARSALL...PLEASANTON... FLORESVILLE...KARNES CITY 310 PM CDT THU JUN 16 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. * IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$
982 WWUS74 KEWX 162347 NPWEWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 647 PM CDT THU JUN 16 2016 TXZ193-194-208-209-223>225-171000- /O.EXP.KEWX.HT.Y.0002.000000T0000Z-160617T0000Z/ /O.CON.KEWX.HT.Y.0003.160617T1900Z-160617T2300Z/ BASTROP-LEE-CALDWELL-FAYETTE-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...BASTROP...GIDDINGS...LOCKHART... LA GRANGE...GONZALES...CUERO...HALLETSVILLE 647 PM CDT THU JUN 16 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 6 PM CDT FRIDAY... * TEMPERATURE...HIGH TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S. HOT TEMPERATURES WILL COMBINE WITH HIGH RELATIVE HUMIDITY TO PUSH HEAT INDICES TO BETWEEN 105 AND 110 DEGREES. * IMPACTS...HEAT ILLNESSES ARE POSSIBLE AND MAY DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS. TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. && $$ TXZ207-219>222-170100- /O.EXP.KEWX.HT.Y.0002.000000T0000Z-160617T0000Z/ GUADALUPE-FRIO-ATASCOSA-WILSON-KARNES- INCLUDING THE CITIES OF...SEGUIN...PEARSALL...PLEASANTON... FLORESVILLE...KARNES CITY 647 PM CDT THU JUN 16 2016 ...HEAT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... HEAT INDEX VALUES HAVE DROPPED BELOW 108 DEGREES AND THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this heat advisory went out at Jun 15, 12:26 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 15, 12:26 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1226 PM CDT WED JUN 15 2016 .UPDATE... 18Z Aviation Update Below. && .AVIATION... VFR conditions will prevail through the afternoon and evening with just a few CU across the region and high cirrus out west. Isolated late afternoon and evening storms in Mexico and West Texas should stay west of DRT. Otherwise S to SE winds 10-15 kts with a few higher gusts 18-22 kts possible through the afternoon. MVFR stratus will develop overnight along/east of the I-35 corridor and into the Hill Country, although coverage may not be as widespread as past few nights. Have kept inclusion in the SAT/AUS TAF sites. Some of this stratus may work into DRT area 12Z-15Z Thu. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 97 74 96 74 / 0 0 0 0 0 Austin Bergstrom Intl Airport 74 96 73 95 73 / 0 0 0 0 0 New Braunfels Muni Airport 74 96 74 96 73 / 0 0 0 0 0 Burnet Muni Airport 74 96 73 97 73 / 0 0 0 0 0 Del Rio Intl Airport 78 101 78 101 77 / 0 0 0 0 0 Georgetown Muni Airport 75 96 74 96 74 / 0 0 0 0 0 Hondo Muni Airport 74 98 73 98 73 / 0 0 0 0 0 San Marcos Muni Airport 74 96 74 95 73 / 0 0 0 0 0 La Grange - Fayette Regional 76 96 76 95 75 / 0 0 0 0 0 San Antonio Intl Airport 76 96 76 96 75 / 0 0 0 0 0 Stinson Muni Airport 76 98 75 97 75 / 0 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening for the following counties: Bastrop...Caldwell...De Witt...Fayette...Gonzales... Guadalupe...Karnes...Lavaca...Lee...Wilson. && Mesoscale/Aviation...Runyen Synoptic/Grids...Oaks
Hazardous weather outlook, Jun 15, 6:04 AM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 604 AM CDT WED JUN 15 2016 TXZ171>173-183>194-202>209-217>225-228-161115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 604 AM CDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A HEAT ADVISORY IS IN EFFECT THIS AFTERNOON FOR EASTERN AND SOUTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS DUE TO HEAT INDICES REACHING AS HIGH AS 109 DEGREES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ELEVATED HEAT INDICES OF 102 TO 107 ARE EXPECTED ACROSS MUCH OF SOUTH CENTRAL TEXAS DURING THE AFTERNOON HOURS FOR THE NEXT SEVERAL DAYS. SOME AREAS EAST OF I-35 TO NEAR THE COASTAL PLAINS MAY EXPERIENCE HEAT ADVISORY CRITERIA WITH HEAT INDICES OF 108 OR HIGHER DURING AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TB3
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:35 AM CDT | Heat Advisory | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 4 more | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.